MathSciNet Relay Station
MathSciNet bibliographic data
MR1880271 (2002m:26026) 26D15
Neuman, Edward; Sándor, József On the Ky Fan inequality and related inequalities. I. Math. Inequal. Appl. 5 (2002), no. 1, 49–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement